Alert archive / South Carolina / Special Marine Warnings in 2021
Special Marine Warning 101, NWS Charleston, SC
NWS Charleston, SC issued this special marine warning at Aug 22, 2021, 7:01 PM EDT. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2021, 7:01 PM EDT (23:01 UTC)
- Expired
- Aug 22, 2021, 9:00 PM EDT
- In force
- 119 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Charleston,SC radar (KCLX), 140 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
017
WHUS52 KCHS 222301
SMWCHS
AMZ350-352-354-370-372-374-230100-
/O.NEW.KCHS.MA.W.0101.210822T2301Z-210823T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Charleston SC
701 PM EDT Sun Aug 22 2021
The National Weather Service in Charleston has issued a
* Special Marine Warning for...
Coastal waters from Edisto Beach SC to Savannah GA out 20 nm...
Coastal waters from Savannah GA to Altamaha Sound GA out 20 nm ...
including Grays Reef National Marine Sanctuary...
Coastal waters from South Santee River to Edisto Beach SC out 20
nm...
Waters from Edisto Beach SC to Savannah GA extending from 20 nm to
40 nm...
Waters from Savannah GA to Altamaha Sound GA extending from 20 nm
to 60 nm...
Waters from South Santee River SC to Edisto Beach SC extending from
20 nm to 40 nm...
* Until 900 PM EDT.
* At 700 PM EDT, a strong thunderstorm was located 7 nm southeast of
Edisto Sixty Reef, or 9 nm west of Edisto Offshore Reef, moving
east at 35 knots.
HAZARD...Wind gusts 35 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Y-73 Reef... Edisto Buoy...
Betsy Ross Reef... R7 Tower...
Edisto Offshore Reef... Capers Mid Shelf...
Doug Mellichamp Reef... Comanche Reef...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Report severe weather to the Coast Guard or the National Weather
Service.
&&
LAT...LON 3117 8054 3155 8047 3194 8068 3236 7983
3255 7955 3266 7877 3246 7898 3231 7928
3204 7966 3195 7987 3171 8014 3158 7988
3146 7995 3142 8004 3111 8028
TIME...MOT...LOC 2300Z 269DEG 34KT 3225 8003
HAIL...0.00IN
WIND...>34KTS
$$4 follow-up statements
366
FZUS72 KCHS 222350
MWSCHS
Marine Weather Statement
National Weather Service Charleston SC
750 PM EDT Sun Aug 22 2021
AMZ350-352-354-222359-
/O.CAN.KCHS.MA.W.0101.000000T0000Z-210823T0100Z/
750 PM EDT Sun Aug 22 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Coastal waters from Edisto Beach SC to Savannah GA out 20 nm...
Coastal waters from Savannah GA to Altamaha Sound GA out 20 nm ...
including Grays Reef National Marine Sanctuary...
Coastal waters from South Santee River to Edisto Beach SC out 20
nm...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
LAT...LON 3130 8025 3152 8012 3178 8026 3231 7987
3256 7951 3266 7877 3246 7898 3194 7989
3171 8014 3158 7988 3112 8028
TIME...MOT...LOC 2349Z 268DEG 40KT 3238 7946
$$
AMZ370-372-374-230100-
/O.CON.KCHS.MA.W.0101.000000T0000Z-210823T0100Z/
750 PM EDT Sun Aug 22 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 PM EDT...
For the following areas...
Waters from Edisto Beach SC to Savannah GA extending from 20 nm to 40
nm...
Waters from Savannah GA to Altamaha Sound GA extending from 20 nm to
60 nm...
Waters from South Santee River SC to Edisto Beach SC extending from
20 nm to 40 nm...
At 749 PM EDT, a strong thunderstorm was located
7 nm southwest of Doug Mellichamp Reef, or 14 nm southeast of
Charleston Sixty, moving east at 40 knots.
HAZARD...Wind gusts 35 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Edisto Offshore Reef... Capers Mid Shelf...
Y-73 Reef... Doug Mellichamp Reef...
Edisto Buoy... Comanche Reef...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Report severe weather to the Coast Guard or the National Weather
Service.
&&
LAT...LON 3130 8025 3152 8012 3178 8026 3231 7987
3256 7951 3266 7877 3246 7898 3194 7989
3171 8014 3158 7988 3112 8028
TIME...MOT...LOC 2349Z 268DEG 40KT 3238 7946
HAIL...0.00IN
WIND...>34KTS
$$617
FZUS72 KCHS 230012
MWSCHS
Marine Weather Statement
National Weather Service Charleston SC
812 PM EDT Sun Aug 22 2021
AMZ374-230022-
/O.CAN.KCHS.MA.W.0101.000000T0000Z-210823T0100Z/
812 PM EDT Sun Aug 22 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Waters from Savannah GA to Altamaha Sound GA extending from 20 nm to
60 nm...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
LAT...LON 3231 7987 3256 7951 3266 7877 3246 7898
3194 7989
TIME...MOT...LOC 0012Z 268DEG 32KT 3239 7923
$$
AMZ370-372-230100-
/O.CON.KCHS.MA.W.0101.000000T0000Z-210823T0100Z/
812 PM EDT Sun Aug 22 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 PM EDT...
For the following areas...
Waters from Edisto Beach SC to Savannah GA extending from 20 nm to 40
nm...
Waters from South Santee River SC to Edisto Beach SC extending from
20 nm to 40 nm...
At 812 PM EDT, a strong thunderstorm was located
near Comanche Reef, or 9 nm southwest of Edisto Buoy, moving east at
30 knots.
HAZARD...Wind gusts 35 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Edisto Offshore Reef... Capers Mid Shelf...
Y-73 Reef... Doug Mellichamp Reef...
Edisto Buoy... Comanche Reef...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Report severe weather to the Coast Guard or the National Weather
Service.
&&
LAT...LON 3231 7987 3256 7951 3266 7877 3246 7898
3194 7989
TIME...MOT...LOC 0012Z 268DEG 32KT 3239 7923
HAIL...0.00IN
WIND...>34KTS
$$522
FZUS72 KCHS 230036
MWSCHS
Marine Weather Statement
National Weather Service Charleston SC
836 PM EDT Sun Aug 22 2021
AMZ372-230046-
/O.CAN.KCHS.MA.W.0101.000000T0000Z-210823T0100Z/
836 PM EDT Sun Aug 22 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Waters from Edisto Beach SC to Savannah GA extending from 20 nm to 40
nm...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
LAT...LON 3238 7944 3259 7931 3266 7877 3246 7898
3215 7953
TIME...MOT...LOC 0036Z 271DEG 27KT 3229 7932
$$
AMZ370-230100-
/O.CON.KCHS.MA.W.0101.000000T0000Z-210823T0100Z/
836 PM EDT Sun Aug 22 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 PM EDT...
For the following areas...
Waters from South Santee River SC to Edisto Beach SC extending from
20 nm to 40 nm...
At 836 PM EDT, a strong thunderstorm was located
9 nm south of Doug Mellichamp Reef, or 16 nm southwest of Edisto
Buoy, moving east at 25 knots.
HAZARD...Wind gusts 35 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Capers Mid Shelf... Y-73 Reef...
Doug Mellichamp Reef... Edisto Buoy...
Comanche Reef...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Report severe weather to the Coast Guard or the National Weather
Service.
&&
LAT...LON 3238 7944 3259 7931 3266 7877 3246 7898
3215 7953
TIME...MOT...LOC 0036Z 271DEG 27KT 3229 7932
HAIL...0.00IN
WIND...>34KTS
$$262
FZUS72 KCHS 230057
MWSCHS
Marine Weather Statement
National Weather Service Charleston SC
857 PM EDT Sun Aug 22 2021
AMZ370-230107-
/O.EXP.KCHS.MA.W.0101.000000T0000Z-210823T0100Z/
857 PM EDT Sun Aug 22 2021
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 900 PM EDT...
The affected areas were...
Waters from South Santee River SC to Edisto Beach SC extending from
20 nm to 40 nm...
The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.
LAT...LON 3238 7944 3259 7931 3266 7877 3246 7898
3215 7953
TIME...MOT...LOC 0057Z 269DEG 34KT 3229 7909
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special marine warning went out at Aug 22, 3:49 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 22, 3:49 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
349 PM EDT Sun Aug 22 2021
...FLASH FLOODING POSSIBLE THROUGH THIS EVENING ACROSS PARTS OF
THE CHARLESTON TRI-COUNTY AREA, INCLUDING DOWNTOWN CHARLESTON...
.SYNOPSIS...
The region will remain positioned between an inland trough and
Atlantic high pressure through early week. High pressure will
then dominate the region for the remainder of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
22/19z mesoanalysis plots show instability is slowly building
across Southeast South Carolina and Southeast Georgia as breaks
in the cloud cover are starting to expand. GOES-E visible data
suggest skies could actually go partly cloudy for a few hours
before convection steadily fills.
A large band of showers/tstms across the Southern Midlands is
expected to slowly build south this afternoon and evening as
additional convection fires ahead of the main line. This is in
response to increased forcing ahead of shortwave rippling
southeast across central portions of South Carolina and Georgia
with additional contributions from the left exit region of a jet
streak moving out of the southern Appalachians and into the
Upstate. The juxtaposition of max heating and instability with
the corridor of strongest forcing should support numerous to
widespread showers/tstms across much of the area later this
afternoon and evening. Most of the activity should push offshore
by late evening/midnight as the aforementioned shortwave moves
off the coast.
The main concern through this evening continues to center on
the potential for flooding. PWATs in excess of 2.30" coupled
with modest UVVs throughout a nearly saturated column will
support heavy rainfall into tonight across much of the region.
The latest RAP output suggests PWATs could approach 2.65" at
times across parts of the Charleston Tri-County Area within the
corridors of heaviest rainfall, which will only intensify
rainfall hourly rainfall rates even further. As was observed
yesterday at several mesonet sites in Berkeley County, areas
could easily see a quick 2-3" in an hour's time. Just this
afternoon, a tstm that moved through portions of West Ashley
dumped 1.5-1.80" in about 30 min which resulted in some urban
flooding. Although the mean steering flow looks to support a
mean storm motion of around 15 kt, favorable wind profiles
indicate there is a potential for convective training. The
22/12z 1-hr and 3-hr flash flood guidance from the Southeast
River Forecast Center remains fairly low for late Summer with
sustained 2-3 in/hr rates likely to result in pockets of flash
flooding over portions of mainly Charleston, Berkeley,
Dorchester and Colleton Counties. A Flash Flood Watch has been
issued for these counties through 10 PM which includes the
Charleston Metro Area. Elsewhere across Southeast South Carolina
and Southeast Georgia, including the Savannah Metro Area, there
will remain an elevated risk for minor flooding of low-lying
and poor drainage areas.
Pops 60-80% will remain in place for the rest of the afternoon
into the evening with pops lowering after midnight. Some patchy
fog could develop well inland. Lows will range from the lower-
mid 70s inland with upper 70s at the beaches and Downtown
Charleston.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
Monday: A surface trough will prevail across the area as shortwave
energy propagates in the vicinity and over the waters. While there
will be sufficient instability over land areas as well as decent
forcing, model consensus shows a sharp gradient of plentiful showers
over the coastal waters/SE GA (PWATs 2-2.5") with less coverage over
inland counties and SE SC. Therefore, have only slight chance POPs
for far inland counties. The biggest question of the day will be the
extent of showers and the rain rates. Although, SE GA has not
received as much rain in previous days as SE SC so soils should be
slightly less saturated. Therefore, if any flooding occurs, it
should mostly be confined to low-lying and urban areas. Any
lingering showers over land should quickly dissipate overnight.
Highs will be in the upper 80s to low 90s with lows in the 70s.
Tuesday and Wednesday: A more typical summertime pattern should
return for mid-week as mid-level ridging builds into the region. At
the surface, low-level moisture will remain (PWATs~2.0"). Along any
boundaries and/or the sea breeze, the development of showers and
thunderstorms will be possible. SBCAPE on Tuesday should peak around
2250 J/kg, whereas on Wednesday, it should be around 1500 J/kg.
Overall, the widespread severe threat will be low. Although, a
stronger thunderstorm cannot be completely ruled out. Highs will be
in the mid 80s to low 90s on Tuesday with slightly cooler
temperatures on Wednesday. Lows on Tuesday will be in the 70s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
For the long term, there are some pretty significant differences in
the models in regards to how quickly high pressure will build into
the region and the timing of an approaching TUTT low. Overall, the
area will remain in an unsettled weather pattern most likely through
the weekend. This will consist of at least isolated to scattered
showers and thunderstorms along any boundaries/seabreeze that form
each day. By the end up the week, scattered to numerous POPs could
be possible. High temperatures will generally be in the 80s with
lows in the 70s.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Tstm impacts are the main concerns through this evening at
KCHS, KJZI and KSAV. Tstms are expected to reach KCHS and KJZI
by 21z and KSAV by 22-23z. Prevailing MVFR vsbys will be
highlighted with TEMPO groups for IFR vsbys at KCHS and KJZI
from 22-01z and low-end MVFR vsbys at KSAV 02-04z. Any post-rain
low clouds/stratus are expected to remain west of the terminals
overnight.
Extended Aviation Outlook: Flight restrictions are possible
with scattered showers and thunderstorms mainly in the
afternoon/evening.
&&
.MARINE...
Tonight: Convection moving offshore later this afternoon and
evening could yield gusty winds in excess of 35 kt and cloud-
to-water lightning. Special Marine Warnings may be needed.
Otherwise, southwest winds 10-15 kt will persist with seas 2-4
ft.
Monday through Friday: High pressure will prevail across the waters
through the period. Southerly winds will persist before becoming
easterly by late week. Winds will be around 10-15 knots with
occasional higher gusts. Seas will be 2-4 ft through mid-week then
could increase to 4-6 ft late week.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Flash Flood Watch until 10 PM EDT this evening for SCZ043>045-
049-050-052.
MARINE...None.
&&Hazardous weather outlook, Aug 22, 3:24 PM EDT, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 324 PM EDT Sun Aug 22 2021 GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-048-051-231930- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Jasper-Beaufort-Coastal Jasper- 324 PM EDT Sun Aug 22 2021 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Heavy Rainfall and Flooding: Numerous showers and thunderstorms will impact the region through this evening. There is a risk for minor flooding of low-lying and poor drainage areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy Rainfall and Flooding: Scattered to numerous showers and thunderstorms will impact portions of the areas Monday. There will be a risk for minor flooding of low-lying and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ043>045-049-050-052-231930- Inland Colleton-Dorchester-Inland Berkeley-Coastal Colleton- Charleston-Tidal Berkeley- 324 PM EDT Sun Aug 22 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy Rainfall and Flooding: Scattered to numerous showers and thunderstorms will impact portions of the areas Monday. There will be a risk for minor flooding of low-lying and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-231930- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 324 PM EDT Sun Aug 22 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Strong Thunderstorms: Numerous to widespread thunderstorms will impact the coastal waters through tonight. Several of these storms are expected to produce strong wind gusts in excess of 35 knots with frequent cloud-to-water lightning. Special Marine Warnings may be needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Aug 22, 1:33 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
133 PM EDT SUN AUG 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HEAVY RAIN 2 NW WEST ASHLEY 32.82N 80.03W
08/22/2021 U0.00 INCH CHARLESTON SC SOCIAL MEDIA
SOCIAL MEDIA REPORT OF WATER COVERING ASHLEY RIVER ROAD
AT ASHLEY CROSSING LANE.
&&
EVENT NUMBER CHS2100580
CPMLocal storm report, Aug 22, 1:42 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
142 PM EDT SUN AUG 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HEAVY RAIN 1 WNW WEST ASHLEY 32.80N 80.02W
08/22/2021 U0.00 INCH CHARLESTON SC SOCIAL MEDIA
SOCIAL MEDIA VIDEO OF WATER COVERING ASHLEY RIVER ROAD
AT WALLACE SCHOOL ROAD.
&&
EVENT NUMBER CHS2100581
CPMSpecial weather statement, Aug 22, 4:53 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
453 PM EDT Sun Aug 22 2021
GAZ114-137-138-222130-
Tattnall-Inland Liberty-Long-
453 PM EDT Sun Aug 22 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY, LONG AND
TATTNALL COUNTIES...
At 452 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Glennville, moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of this storm include...
Hinesville, Glennville, Gumbranch, Gum Branch, Mendes and Donald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3199 8209 3204 8166 3177 8165 3180 8201
3181 8202 3182 8202 3181 8203 3184 8208
TIME...MOT...LOC 2052Z 268DEG 24KT 3191 8200
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Aug 22, 6:39 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
639 PM EDT SUN AUG 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM WATERSPOUT 7 E SULLIVANS ISLAND 32.75N 79.72W
08/22/2021 AMZ350 SC LIFEGUARD
A WATERSPOUT WAS SPOTTED BY THE ISLE OF PALMS COUNTY
PARK LIFEGUARDS AROUND 5:30 PM.
&&
EVENT NUMBER CHS2100582The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:46 PM EDT | Areal Flood Advisory | CHS | Allendale, Hampton | 3 hr |
| Aug 22, 8:43 AM EDT | Special Marine Warning | CHS | 47 min | |
| Aug 22, 1:41 PM EDT | Special Marine Warning | CHS | 94 min | |
| Aug 22, 2:35 PM EDT | Special Marine Warning | CHS | 55 min | |
| Aug 22, 3:07 PM EDT | Flash Flood Watch | CHS | Berkeley, Colleton, Dorchester | 5 hr |
| Aug 22, 4:50 PM EDT | Special Marine Warning | CHS | 115 min | |
| Aug 22, 5:24 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 22, 5:45 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 22, 7:32 PM EDT | Special Marine Warning | CHS | 118 min | |
| Aug 22, 4:53 PM EDT | Special Weather Statement | CHS | Long | 37 min |
Nearby
Special Marine Warnings in South Carolina, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.